... since I started birth control 4-5 years ago. I have been having brown spotting/discharge for almost a month now. Is that normal since i have not had a period for that long?
It's amazing that you've not had any spotting or any kind of bleeding for that length of time. I'd suggest that it'd be a good thing to give yourself a break from artificial hormones, when you get the implant removed. Give your body time to reset itself, if you see what I mean.
It's certainly common to start spotting when you've been on the implant for a few years. The same can happen when people have been on the contraceptive injection for a couple of years. I think it's the body's way of telling us it needs a break, but that's just my personal opinion.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Dec 2014 • 1 answer
Updated 29 Sep 2015 • 1 answer
Updated 16 Sep 2016 • 1 answer
Updated 29 Jul 2017 • 1 answer
Posted 8 Oct 2018 • 0 answers